# SDR DALA2019110706468

- Difficulty date: November 7, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 60,728 hours, 21,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1349007) DURING INSPECTION FOUND TWO DENTS ON INBD MAIN FLAP (8'' OF T/E EDGE AND 7'' OF OUTBD EDGE) AT LH WING. REPAIR WAS PERFORMED ON INBD MAIN FLAP (8' OF T/E EDGE AND 7'' OF OUTBD EDGE) AT LH WING PER B737-800 S.R.M. 57-53-01 REPAIR 7 PARAGRAPH 4. AND S.R.M. 51-70-10 REPAIR GENERAL.
